English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90452/105769 (86%)
Visitors : 11966329      Online Users : 411
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    ASIA unversity > 資訊學院 > 資訊工程學系 > 期刊論文 >  Item 310904400/25377


    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/25377


    Title: Two-party Authenticated Multiple-key Agreement Based on Elliptic Curve Discrete Logarithm Problem
    Authors: Huan, Li-Chin;Huang, Li-Chin;黃明祥;Hwang, Min-Shiang
    Contributors: 資訊工程學系
    Keywords: Cryptography;Elliptic curve discrete logarithm;key agreement;key authentication;resource constrained;wireless networks
    Date: 2013-01
    Issue Date: 2013-07-11 14:19:21 (UTC+8)
    Abstract: In this paper, we propose a protocol to generate n
    2
    keys in one session under the assumption of
    the intractability of the elliptic curve discrete logarithm problem and MQV protocol. Our protocol
    has the advantage of requiring less computing time compared with other protocols. Therefore, it is
    easy to apply in resource-constrained key agreement such as wireless sensor networks, mobile Ad-hoc
    networks, and cell phones which are severely constrained processor, battery, and memory
    Relation: International Journal of Smart Home, V.7 N.1 : 9-18.
    Appears in Collections:[資訊工程學系] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML238View/Open


    All items in ASIAIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback